# SDR USAA2009100592701

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 35,052 hours, 13,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2361
- Condition: Discharged
- Location: Cabin
- Part time: 35,052 hours, 13,900 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 34 - SLC-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT SYSTEM AT CIDS PANEL FAILED TEST.  REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT (EPSU) IAW AMM33-51-38.  SYSTEM TESTED GOOD.
